# SDR IXXA9648

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbocompressor
- Part number: 5614845517
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O, H

## Discrepancy

RJTY/RJOI - EN ROUTE BETWEEN RJTY AND RJOI, NR 1 CABIN TURBOCOMPRESSOR BECAME NOISY AND PRODUCED AN OILY SMELL.  THE NR 12 TC WAS SHUT OFF, AND WAS DEFERRED AT RJOI.  THE NR 12 TC WAS SCHEDULED FOR REPLACEMENT DUE TO POSSIBLE BEARING/OIL SEAL FAILURE.  (X)
